hello my name is Jo im 49 i have been on Tamoxifen for six months and have started to have very bad side effects i feel dizzy my anxiety has worsened i have depression i already had anxiety before starting these tablets so that is heightened is this normal please can someone give me some answer's.
Hi @Jo71 and welcome to the community ❤️
Sorry to hear about the side effects you are experiencing. Have you been in touch with your breast care nurse or treatment team at all?
Cancer Council Online Community Manager
Ok, well I suppose it's up to you after assessing the risk. I assume you have exhausted other possibilities for alleviating the side affects. But have you thought about the side affect of possible loss of peace of mind. After you're not taking it, will you worry all the time about the cancer coming back? That may end up making your feel worse.
Just been reading about this Jo. Apparently the side affects are pretty much like going through an abrupt menopause. Apparently the side affects will lesson as time goes on. Your body slowly adjusts to the absence of the hormones apparently.
Be part of this supportive community